# SDR CKSA97102

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809CK
- Make and model: Doug DC-8-55
- Aircraft serial: 45803
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 69.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-1 CHECK INSPECTION, FOUND CRACK APPROXIMATELY 1 INCH ON LOWER WING SKIN AT STA XCW 69.5 BETWEEN STRINGER 75 AND STRINGER 76.  REPAIRED CRACK ON LOWER WING SKIN AT STA XCW 69.5 IAW ATA 08-57-01-01 DC8 SRM AND IAW SKETCH 97-10-09-004.  C-1 CHECK INSPECTION WORK CARD NUMBER 1005.  NON-ROUTINE TASK CARD NUMBER 94433.
